# SDR ASAA9780240

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1170-1276
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, CRACK WAS FOUND ON CUSP WEB AND ELONGATED HOLES FROM FS 1170 TO FS 1276.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER IAW DC9 SRM 53-05, PG 3, FIG 96.  (M)
